# SDR EISA99055

- Difficulty date: March 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47421
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 43
- Condition: Failed
- Location: Cockpit
- Component: Grimes, 39558811
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT IN COCKPIT WILL NOT LIGHT.  REPLACED LAMP IAW 33-00-00.  (M)
